Articles with article keyword: heights

On Manin’s conjecture for a family of Châtelet surfaces

Pages 297-343 by Régis de la Bretèche, Tim Browning, Emmanuel Peyre | From volume 175-1

On Schmidt and Summerer parametric geometry of numbers

Pages 739-786 by Damien Roy | From volume 182-2

A height gap theorem for finite subsets of $\mathrm{GL}_{d}(\overline{\Bbb{Q}})$ and nonamenable subgroups

Pages 1057-1110 by Emmanuel Breuillard | From volume 174-2

The Hasse principle for random Fano hypersurfaces

Pages 1115-1203 by Tim Browning, Pierre Le Boudec, Will Sawin | From volume 197-3